# SDR SWAA2020042032513

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT MAIN EBAY BS294-BS312 S-23L WL161. MARKED / REMOVED CORROSION OF .009' OUT OF .045' ORIGINAL THICKNESS .036' REMAINING - OUT OF LIMITS. REPLACED INTERCOSTAL AT MAIN E-BAY B.S. 294-312; STR-23L. W.L. 161 PER SRM 53-10-15-1A-1; 51-40-02 AND DWG. 141A8131.
